# SDR CA150325025

- Difficulty date: March 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,743 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4A
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) PAN PAN DECLARED WITH ATC ACCOUNT OF DIVERSION DUE TO GEAR INDICATIONS AND VIBRATIONS FELT IN ACFT AFTER TAKEOFF.  GEAR WAS CYCLED AND VIBRATIONS WERE STILL FELT IN CABIN BETWEEN BUSINESS AND ECONOMY. CRASH FIRE RESCUE WERE IN STANDBY FOR ARRIVAL.  ACFT STOPPED ON RUNWAY FOR INSPECTION THEN PROCEEDED TO GATE.   RESOLUTION UPON POWER UP, HAD ECAM MSG "L/G LGCIU 1 FAULT" AND ALL SYSTEM 1 DOWNLOCK TRIANGLE INDICATIONS ON WHEEL PAGE ARE "XX".  REPLACED LGCIU NR 1 IAW AMM 32-31-71 PB401 AND CYCLED NOSE GEAR RETRACT AND EXTEND IAW AMM 07-11-00-581-003, SYSTEM CHECKS SERVICEABLE.
